Prolonged Menstruation Accompanied By Itching Of The Vaginal Lips In KB Injection Users?

Illustration of Prolonged Menstruation Accompanied By Itching Of The Vaginal Lips In KB Injection Users?
Illustration: Prolonged Menstruation Accompanied By Itching Of The Vaginal Lips In KB Injection Users? cdn-prod.medicalnewstoday.com

Hello … a few months ago I had a period of one month to 3 times. Menstruation is 7-9 days long. After 4-5 days have come again. At that time I thought maybe this was the effect of the injection I did. But after that (sorry) my vaginal lips itched and had a few days issued brown spots which in my opinion is abnormal vaginal discharge. Last November I had a normal menstruation on 19-25. But since December 28, I have just started my period and until now there is no sign that menstruation will end. And the blood that comes out is brown. And itching on the lips of the vag that I had not felt before now reappears. I am very afraid of something happening, please explain. Thank youWalamalamaikumum ..

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Excessive menstruation in the form of heavy menstrual blood or a long menstrual period is a menorrhagia. This condition can be characterized by the use of more pads than usual, and or a menstrual period of more than 7 days.
In one or several specific periods, a woman sometimes encounters menstrual complaints, either in the form of heavy menstruation, short menstruation, or maybe not menstruation.
Some of the conditions below can trigger complaints of long periods or heavy menstrual blood, such as:
1. physical fatigue
2. stress or anxiety
3. physical fatigue
4. Hormonal balance disorders
5. cyst
6. chocolate cyst
7. blood clotting disorders
8. the use of kb
9. certain diseases, such as thyroid disorders
To find out about menstrual disorders, it is necessary to do direct consultation with an obstetrician, so that the doctor can conduct interviews, physical examinations, or other necessary investigations, such as blood tests, or ultrasound examinations. The results of the examination will be the basis of care and treatment, either by administering female hormonal drugs, or administering drugs according to complaints that occur.
In connection with your question, the existence of prolonged menstrual complaints and complaints of itching that you go through in some of these menstrual cycles, then this condition is likely to be caused by side effects from the injection of injections that you do.
Birth control injections are hormonal contraceptives that can affect your female hormonal balance system, so that your reproductive system adjusts to the hormonal response after this KB. Therefore, if you feel uncomfortable with the side effects of this birth control (especially if your complaint starts since you started birth control); then you should consider choosing other KB methods. Thus, complaints of menstrual disorders do not occur again. However, after several injections of birth control, the hormonal system will return to good and does not interfere with your menstruation again.
To get the right birth control options, you can consult directly with your obstetrician so that the doctor can do an evaluation either related to complaints of prolonged menstrual bleeding or related to the choice of birth control for you. Thus, you can use KB comfortably and there are no side effects that bother you.
Thus the info we can convey.

: by

Related Question

Dizziness, Nausea, Breast Pain, And Back Discomfort. Signs Of Pregnancy?

Dizziness, Nausea, Breast Pain, And Back Discomfort. Signs Of Pregnancy?

(3 months ago)

Evening doctor,rnI’m Hasanah, this was my last menstruation on March 29 yesterday, then I had sex after that and then 2 days later but after 5 days I suddenly felt dizzy and ...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *